We have received word of another patient, an 80-year-old woman, with CML on imatinib who has been diagnosed with GAVE.
Imatinib-induced gastric antral vascular ectasia in a patient with chronic myeloid leukemia
Article first published online: 18 MAR 2014
© 2014 The Authors. Clinical Case Reports published by John Wiley & Sons Ltd.
This is an open access article under the terms of the Creative Commons Attribution-NonCommercial License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited and is not used for commercial purposes.
Clinical Case Reports
Volume 2, Issue 3, pages 77–78, June 2014
How to Cite
Clinical Case Reports 2014; 2(3): 77–78
- Issue published online: 15 JUL 2014
- Article first published online: 18 MAR 2014
- Manuscript Accepted: 8 JAN 2014
- Manuscript Received: 9 SEP 2013
- GAVE ;
- Gastric antral vascular ectasia;
- chronic myeloid leukemia;
Key Clinical Message
Gastric antral vascular ectasia (GAVE) has been reported very rarely in imatinib-treated gastrointestinal stromal tumor (GIST) and scleroderma/pulmonary hypertension patients. We present the first report of a case of GAVE in a chronic myeloid leukemia (CML) patient after treatment with imatinib. This diagnosis should be considered in CML patients with upper gastrointestinal symptoms and anemia.